# SDR ASOA2012072301964

- Difficulty date: July 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,202 hours, 26,814 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE FOG FROM LT A/C PACK VENTS RESTRICTING VISIBILITY.  . PERFORMED OPS CHECK OF LT PACK ,OPS CHECKED GOOD, NO DEFCT NOTED IAW AMM 21-51-00,
